| Model Number |
N/A |
| Medical Device Problem Codes |
Fracture (1260); Unstable (1667)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Scar Tissue (2060)
| Date of Event |
02/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: product id: 150476.Oss poly tibial bushing:747290 -150478.Oss poly lock pin - 354510 161035.Oss rs axle: 046410 161034.Oss rs poly fem bushings set/2: 511150 150415.Oss tibial poly bearing: 765260.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Event or Problem Description
It was reported that the patient had a left knee revision approximately 2.5 months post implantation due to implant fracture.The flanges on the yoke broke.All devices were explanted a new oss system was implanted.Attempts have been made and no further information has been provided.
Event or Problem Description
It was reported that the patient had a left knee revision approximately 2.5 months post implantation due to implant fracture, pain, and instability.During the revision, scar tissue and wear were noted.The tibial bearing, bushing, rs axle, yoke, femoral bushings set and locking pin were exchanged without complications.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00729.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: complains of pain and instability, x-rays show flanges at the poly are broken; 2 weeks later office visit: pain and instability; revision op notes: noted asymmetric wear of the underside of the polyethylene, broken flanges on the tibial axle capture mechanism, no complications.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.